Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of pravastatin oral.

Overall User Ratings

482 Total User Reviews

User Reviews

«Previous 6-10 of 280 Next»
Condition: High Cholesterol
4/9/2014 7:53:05 AM

Reviewer: lea, 65-74 Female on Treatment for 1 to less than 2 years (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 1

Comment:
At first I thought the muscle pain and extreme fatigue was a residual effect of cancer treatment. Have now concluded that it is the statin. Have a difficult time walking a hall at work without stopping to catch my breath and let the pain and weakness in the legs subside a little. I do not like the side effects of this drug! I quit taking it and will speak to my doc. about it.

Condition: High Cholesterol
4/6/2014 8:14:36 PM

Reviewer: 45-54 Male on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
Worked great...... Lowered cholesterol 60 points to 177.

Condition: High Cholesterol
3/27/2014 9:42:01 PM

Reviewer: pravastatin, 55-64 Male on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
I have had no side effects from the medicine.

Condition: High Cholesterol
3/18/2014 11:41:10 AM

Reviewer: Nana, 65-74 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
achy muscles, joints and calf cramps. Also some itching after taking of face, neck and back.

Condition: High Cholesterol
3/13/2014 4:40:15 PM

Reviewer: 45-54 Male on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
On no statin my TC was 254 on 20mg PS TC dropped to 209. HDL went from 59 to 49 and my LDL went from 177 to 135. But the worse was that the TriC's went from 90to 126! This is the third statin I've been on. The side affects started gradually with an increase in heartburn/indigestion. Then pain in my hips and legs also started appearing. The pain got worse with time. I usually walk 4 ... Show Full Comment

«Previous 6-10 of 280 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

hands on abdomen
Can you catch one?
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
womans hand on abdomen
Are you ready for baby?
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
mosquito
Stings, bites, burns, and more.
Allentown, PA
Are you living in one?
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.